Concerning the Euler characteristic of normal spaces

Karol Borsuk

Colloquium Mathematicae (1948)

  • Volume: 1, Issue: 3, page 206-209
  • ISSN: 0010-1354

How to cite

top

Borsuk, Karol. "Concerning the Euler characteristic of normal spaces." Colloquium Mathematicae 1.3 (1948): 206-209. <http://eudml.org/doc/209912>.

@article{Borsuk1948,
author = {Borsuk, Karol},
journal = {Colloquium Mathematicae},
keywords = {Topology},
language = {eng},
number = {3},
pages = {206-209},
title = {Concerning the Euler characteristic of normal spaces},
url = {http://eudml.org/doc/209912},
volume = {1},
year = {1948},
}

TY - JOUR
AU - Borsuk, Karol
TI - Concerning the Euler characteristic of normal spaces
JO - Colloquium Mathematicae
PY - 1948
VL - 1
IS - 3
SP - 206
EP - 209
LA - eng
KW - Topology
UR - http://eudml.org/doc/209912
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.